ANTIHISTAMINES FOR SYSTEMIC USE

Chlorantin-M tablets – Chlorpheniramine maleate

Composition Active ingredient: Chlorpheniramine maleate 4mg / Tablet. Inactive ingredients: Lactose monohydrate, Maize starch, Talc, Magnesium stearate, Gelatin. Pharmaceutical form: Oral Tablets. Therapeutic indications Chlorantin-M tablets are indicated for symptomatic control of all allergic conditions responsive to antihistamines, including hay fever, vasomotor rhinitis, urticaria, angioneurotic oedema, food allergy, drug & serum reactions and insect bites. …

Chlorantin-M tablets – Chlorpheniramine maleate Read More »

Allergyl Syrup – Chlorpheniramine maleate

Composition Active ingredient: Chlorpheniramine maleate 2 mg/5 ml. Inactive ingredient: Citric acid anhydrous, Methyl paraben, Propyl paraben, Glycerin, Sorbitol solution, Ponceau red colour, Ess. Tutti fruitti, Sugar. Pharmaceutical form: Syrup The drug action The syrup contains the active ingredient Chlorpheniramine maleate, Chlorpheniramine belongs to a group of drugs called antihistamines which help relieve the symptoms …

Allergyl Syrup – Chlorpheniramine maleate Read More »

CHLORANTINE M tablets – Antihistaminic with minimum sedation

COMPOSITION Each tablet contains 4 mg Chlorpheniramine maleate. PROPERTIES Chlorantine M (Chlorpheniramine maleate), an aminoalky derivative, is one of the most potent antihistamines being comparable in therapeutic efficacy to other antihistamines when given in the low oral dose of 4 mg. Chlorantine M distinguished by an extermely low incidence of side effects which makes it …

CHLORANTINE M tablets – Antihistaminic with minimum sedation Read More »

Allergyl Tablets – Chlorpheniramine maleate

Composition Active ingredient: Chlorpheniramine maleate 4mg / Tablet. Inactive ingredients: Lactose monohydrate, Maize starch, Talc, Magnesium stearate, Gelatin. Pharmaceutical form: Oral Tablets. Therapeutic indications Allergyl tablets are indicated for symptomatic control of all allergic conditions responsive to antihistamines, including hay fever, vasomotor rhinitis, urticaria, angioneurotic oedema, food allergy, drug & serum reactions and insect bites. …

Allergyl Tablets – Chlorpheniramine maleate Read More »

Apidone® syrup – Antihistaminic Anti-inflammatory

Composition Each 5 ml contains: Dexamethasone: 0.5 mg. Chlorpheniramine maleate: 2 mg. Properties Apidone® is a combination of synthetic glucocorticoid ( Dexamethasone) and antihistaminic (Chlorpheniramine maleate). Dexamethasone properties Has a potent anti-inflammatory effect (7 times the potency of prednisolone). Lacks the sodium-retaining properties of hydrocortisone due to its insignificant mineralocorticoid activity. Inhibits the inflammatory response …

Apidone® syrup – Antihistaminic Anti-inflammatory Read More »

Mosedin® [Loratadine] – Nonsedating, Long Acting Anthistamine

Composition Tablets: Each tablet contains: loratadine 10 mg. Syrup: Each 5 ml contains: loratadine 5 mg. Properties Loratadine (Mosedin®) is a long acting second generation antihistamine with a nonsedating effect. It has a selective peripheral H1-receptor antoginistic action. Loratadine (Mosedin®) does not readily cross the blood brain barrier, hence, it has decreased potential for adverse …

Mosedin® [Loratadine] – Nonsedating, Long Acting Anthistamine Read More »

Allerfen® [fexofenadine HCl] tablets – Non sedating Third Generation Antihistamine

Composition Each tablet contains: fexofenadine HCL 60, 120 or 180 mg. Properties Fexofenadine (Allerfen®) is the active metabolite of terfenadine. It is referred to as an non-sedating antihistamine with selective peripheral H1-receptor antagonist effect. Fexafenadine (Allerfen®) has a rapid long lasting activity with no anticholinergic effect at the recommended dosage. Indications Allerfen®is indicated for the …

Allerfen® [fexofenadine HCl] tablets – Non sedating Third Generation Antihistamine Read More »

Evastine Syrup & oral tablets – Ebastine

Evastin is used to treat the nasal and non-nasal symptoms associated with allergic rhinitis and also to treat idiopathic chronic cutaneous urticaria in people over 2 years of age. Indications Seasonal and perennial allergic rhinitis. Allergic conjunctivitis Chronic idiopathic urticaria. Dosage Adults and children over 6 years of age: The recommended dose is one Evastin …

Evastine Syrup & oral tablets – Ebastine Read More »

Allerban [Ketotifen] Anti-allergic to prevent bronchial asthma

Allerban SR Tablets: Each sustained release tablet contains: Ketotifen (as fumarate) 2 mg. Allerban Syrup: Each teaspoon (5 ml) of syrup contains: Ketotifen (as fumarate) 1 mg. Read this page carefully in its entirety before using the medicine. This leaflet contains concise information about the medicine. If you have further questions, refer to the doctor …

Allerban [Ketotifen] Anti-allergic to prevent bronchial asthma Read More »

Tefanyl [Ketotifen] Anti-allergic to prevent bronchial asthma

Tefanyl Tablets: Each tablet contains: Ketotifen (as fumarate) 1 mg. Tefanyl Syrup: Each teaspoon (5 ml) of syrup contains: Ketotifen (as fumarate) 1 mg. Read this page carefully in its entirety before using the medicine. This leaflet contains concise information about the medicine. If you have further questions, refer to the doctor or pharmacist. This …

Tefanyl [Ketotifen] Anti-allergic to prevent bronchial asthma Read More »